# SDR HEEA076816

- Difficulty date: October 18, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N3116P
- Make and model: Bell 206L-3
- Aircraft serial: 51530
- Aircraft time: 15,117 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32007001
- Part serial: 9103529
- Condition: Failed
- Location: Main
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

WILL NOT HOLD CHARGE. REPLACED WITH SERVICEABLE BATTERY.
